# SDR SIMA201912231003

- Difficulty date: December 21, 2019
- Submitted: December 23, 2019
- Operation: Air carrier
- Aircraft: N900AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500885
- Aircraft time: 36,256 hours, 31,480 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1317
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND RH EXTERNAL UPPER WING EMERGENCY LIGHT INOP.-C/A-REMOVED AND REPLACED RH EXTERNAL UPPER WING EMERGENCY LAMP IAW EMB AMM 33-50-10. OPC GOOD.
